# SDR 2009FA0000682

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: General aviation
- Aircraft: N392ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10329
- Aircraft time: 2,249 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105339
- Condition: Frayed
- Location: Rudder
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT RUDDER CABLE (PN-0510105-339) WAS FOUND WORN AT WS 65.33.  THE CABLE APPEARS SHINY AND SMOOTH, BUT WHEN VIEWED WITH A MAGNIFIER, INDIVIDUAL BROKEN STRANDS CAN BE SEEN.
